Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 190, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 27, 2013, 9:23 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 9:23 PM CDT (02:23 UTC)
- Expired
- Jun 27, 2013, 10:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 7:50 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4074 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS54 KTSA 280223
SVRTSA
OKC037-107-111-280315-
/O.NEW.KTSA.SV.W.0190.130628T0223Z-130628T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1015 PM CDT
* AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF PADEN TO 7 MILES NORTHWEST OF
KELLYVILLE...MOVING SOUTHEAST AT 45 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING DAMAGING WINDS TO 67 MPH IN PAWNEE AT 840 PM.
THE STRONG WINDS WILL PRECEDE ANY RAINFALL...WITH ADDITIONAL
SEVERE WINDS POSSIBLE WITH ANY STRONGER THUNDERSTORMS THAT FOLLOW.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRISTOW...KELLYVILLE...SLICK...PADEN...WELTY...BOLEY...BEGGS...
OKFUSKEE...CASTLE...PRESTON...OKMULGEE STATE PARK...OKEMAH...
BEARDEN...OKMULGEE...CLEARVIEW...WILSON...PHAROAH...MORRIS...
SCHULTER...WELEETKA...HENRYETTA...DEWAR...GRAYSON AND HOFFMAN.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 204.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3587 9662 3613 9640 3558 9571 3555 9574
3555 9582 3547 9582 3546 9588 3541 9588
3537 9591 3537 9598 3529 9599 3528 9643
3545 9645 3543 9649 3545 9655 3539 9654
3540 9660 3543 9663
TIME...MOT...LOC 0221Z 310DEG 40KT 3560 9679 3597 9627
$$2 follow-up statements
581
WWUS54 KTSA 280248
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT THU JUN 27 2013
OKC037-107-111-280315-
/O.CON.KTSA.SV.W.0190.000000T0000Z-130628T0315Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
948 PM CDT THU JUN 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR OKMULGEE...OKFUSKEE AND SOUTHERN CREEK COUNTIES...
AT 945 PM CDT...SEVERE THUNDERSTORM OUTFLOW WINDS WERE LOCATED ALONG
A LINE EXTENDING FROM 9 MILES SOUTHWEST OF PADEN TO OKFUSKEE TO 7
MILES NORTH OF BEGGS...MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THESE WINDS INCLUDE...CASTLE...
BEGGS...OKEMAH...PRESTON...OKMULGEE STATE PARK...BEARDEN...
OKMULGEE...CLEARVIEW...WILSON...PHAROAH...SCHULTER...BRYANT...
MORRIS...HENRYETTA...WELEETKA...DEWAR...GRAYSON...ERAM AND HOFFMAN.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 194.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3583 9662 3592 9613 3558 9571 3555 9574
3555 9582 3547 9582 3546 9588 3537 9591
3537 9598 3529 9599 3528 9643 3545 9645
3543 9650 3545 9655 3540 9654 3542 9655
3542 9660 3540 9659 3540 9660 3543 9663
TIME...MOT...LOC 0248Z 310DEG 40KT 3537 9662 3559 9625
3582 9607
$$351
WWUS54 KTSA 280303
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT THU JUN 27 2013
OKC037-280313-
/O.CAN.KTSA.SV.W.0190.000000T0000Z-130628T0315Z/
CREEK OK-
1003 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CREEK COUNTY IS
CANCELLED...
LAT...LON 3564 9623 3564 9619 3585 9605 3558 9571
3555 9574 3555 9582 3547 9582 3546 9588
3537 9591 3537 9598 3529 9599 3528 9643
3545 9645 3543 9650 3545 9655 3542 9655
3542 9660 3540 9659 3543 9663
TIME...MOT...LOC 0303Z 308DEG 37KT 3526 9646 3554 9610
3578 9591
$$
OKC107-111-280315-
/O.CON.KTSA.SV.W.0190.000000T0000Z-130628T0315Z/
OKFUSKEE OK-OKMULGEE OK-
1003 PM CDT THU JUN 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR OKMULGEE AND OKFUSKEE COUNTIES...
AT 1002 PM CDT...SEVERE THUNDERSTORM WINDS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF BEARDEN TO OKMULGEE STATE PARK TO
6 MILES NORTHEAST OF PRESTON...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THESE WINDS INCLUDE...
OKMULGEE...CLEARVIEW...WILSON...PHAROAH...SCHULTER...MORRIS...ERAM...
GRAYSON...HOFFMAN...DEWAR...BRYANT...HENRYETTA AND WELEETKA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3564 9623 3564 9619 3585 9605 3558 9571
3555 9574 3555 9582 3547 9582 3546 9588
3537 9591 3537 9598 3529 9599 3528 9643
3545 9645 3543 9650 3545 9655 3542 9655
3542 9660 3540 9659 3543 9663
TIME...MOT...LOC 0303Z 308DEG 37KT 3526 9646 3554 9610
3578 9591
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:21 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 27, 6:21 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT THU JUN 27 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS IN KANSAS IS EXPECTED TO DROP SOUTHEAST
AND AFFECT ALL TAF SITES...WITH THE POSSIBLE EXCEPTION OF KMLC.
HAVE ADJUSTED TIMING OF STORMS TO A BLEND OF THE MODEL OUTPUT
AND EXTRAPOLATION OF THE PRESENT MOVEMENT. THIS GETS THE STORMS TO
KTUL ABOUT 03Z OR 04Z. EXPECT OUTFLOW WINDS WITH THE STORMS FROM
THE NORTH TO NORTHWEST. FRONT WILL PASS THROUGH MOST OF THE AREA
TONIGHT AND EARLY FRIDAY...WITH CLEARING SKIES. /SA
&&
.PREV DISCUSSION... /ISSUED 354 PM CDT THU JUN 27 2013/
DISCUSSION...
TEMPERATURES OF 95 TO 100..AND DEW POINTS 70 TO 75
HAVE PRODUCED HEAT INDEX VALUES OF 100 TO 113 THIS
AFTERNOON. RELIEF IS ON THE WAY THOUGH.
CAPE VALUES IN EXCESS 4000 J/KG HAVE THUS FAR BEEN
HELD IN CHECK BY MID LEVEL CAP. WEAK COOL FRONTAL
BOUNDARY..SOUTHWEST-NORTHEAST ACROSS KANSAS MOVING
SOUTHEAST EXPECTED TO BREAK THROUGH THE CAP THIS
EVENING AS DEPICTED BY HR CUBED SHORT RANGE MODEL.
LIKELY POPS CARRIED NORTHEAST FOR THAT EVENTUALITY.
LOW POPS FRIDAY MORNING FOR POTENTIAL MCS REMNANTS.
FRONTAL BOUNDARY NEAR/OR IN THE VICINITY RED RIVER
BY 18Z FRIDAY... THUS HEAT WARNING EXPIRATION TIME
MOVED UP TO 9 PM THIS EVENING.
TROUGH CARVING OUT OVER EASTERN U.S. NEXT FEW DAYS
IN COMBINATION WITH RETROGRADE WESTERN U.S. RIDGE
WILL BRING WELCOMED BELOW NORMAL TEMPERATURES FOR
THE WEEKEND. NORTHERLY UPPER FLOW BETWEEN EASTERN
TROUGH AND WESTERN RIDGE MAY BRING A FEW RIPPLES &
A CHANCE OF PRECIPITATION ABOUT MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 99 77 95 68 / 0 50 20 0
FSM 100 77 97 69 / 0 50 20 0
MLC 97 76 98 70 / 0 10 10 0
BVO 100 74 93 66 / 0 50 20 0
FYV 96 73 91 62 / 0 60 30 0
BYV 98 72 90 63 / 0 60 30 0
MKO 98 75 95 67 / 0 50 20 0
MIO 97 74 91 66 / 0 60 20 0
F10 98 76 95 69 / 0 20 20 0
HHW 97 76 100 73 / 0 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM THURSDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053.
AR...EXCESSIVE HEAT WARNING UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-
ARZ029.
&&
AVIATION...02Hazardous weather outlook, Jun 27, 5:28 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 528 PM CDT THU JUN 27 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 528 PM CDT THU JUN 27 2013 ...EXCESSIVE HEAT THIS AFTERNOON WITH INCREASING THUNDERSTORM CHANCES THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... DANGEROUSLY HOT TEMPERATURES AND HUMID CONDITIONS THIS AFTERNOON HAVE CREATED HEAT INDICES OF 105 TO AROUND 112 DEGREES ACROSS THE MAJORITY OF EASTERN OKLAHOMA AND 100 TO AROUND 107 DEGREES ACROSS NORTHWEST ARKANSAS. THESE CONDITIONS WILL CONTINUE INTO THE EVENING HOURS BEFORE TEMPERATURES BEGIN TO DECREASE OVERNIGHT. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ACROSS THE REGION REMAIN IN EFFECT THROUGH THIS EVENING. STRONG THUNDERSTORMS HAD DEVELOPED ALONG A COLD FRONT LOCATED OVER KANSAS THIS AFTERNOON. THESE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO PUSH SOUTHWARD WITH THE MOVEMENT OF THE FRONT...AND PUSH INTO THE REGION THIS EVENING. INSTABILITY AHEAD OF THE FRONT WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN HAZARDS. THE SEVERE THREAT LOOKS TO DECREASE LATE TONIGHT AS THE CAP STRENGTHENS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY AND TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A THUNDERSTORM COMPLEX MAY BE ONGOING FRIDAY MORNING INTO FRIDAY AFTERNOON ACROSS THE REGION AS THE COLD FRONT CONTINUES TO PUSH SOUTHWARD. A LIMITED SEVERE POTENTIAL WILL REMAIN POSSIBLE WITH THIS COMPLEX. AHEAD OF THE FRONT...HOT AND HUMID CONDITIONS WITH HEAT INDICES OF AROUND 100 TO 105 DEGREES ARE EXPECTED AGAIN ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. BEHIND THE FRONT...SLIGHTLY COOLER TEMPERATURES WITH HEAT INDICES OF MID 90S TO NEAR 100 DEGREES WILL BE POSSIBLE. NORTHERLY UPPER LEVEL FLOW DEVELOPS BEHIND THE FRONT OVER THE WEEKEND...BRINGING DRIER AIR AND MILDER TEMPERATURES FOR SUNDAY AND THE FIRST HALF OF NEXT WEEK. UPPER LEVEL DISTURBANCE MOVING WITHIN THE UPPER FLOW WILL BRING SLIGHT CHANCES OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 27, 7:43 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT THU JUN 27 2013
OKZ054-280115-
OSAGE OK-
743 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 741 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES NORTHWEST OF GRAINOLA TO 36 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...APPERSON...
WEBB CITY...FORAKER AND GRAINOLA.
THESE STORMS ARE PRODUCING STRONG WINDS WELL OUT AHEAD OF THE
PRECIPITATION. THESE WINDS WILL REACH THE GRAINOLA AND FORAKER AREA
A LITTLE AFTER 8 PM. WIND GUSTS TO 40 MPH OR HIGHER WILL BE
POSSILBE. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9623 3647 9688 3646 9695 3648 9701
3652 9701 3656 9691 3658 9690 3659 9692
3659 9705 3668 9707 3670 9704 3669 9695
3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0041Z 308DEG 45KT 3720 9687 3678 9736Local storm report, Jun 27, 8:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 3 ENE PAWNEE 36.35N 96.75W
06/27/2013 M67 MPH PAWNEE OK MESONET
&&
AEJSpecial weather statement, Jun 27, 8:47 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU JUN 27 2013
OKZ054>056-280230-
NOWATA OK-OSAGE OK-WASHINGTON OK-
847 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN NOWATA...NORTHEASTERN OSAGE AND WASHINGTON
AT 846 PM CDT...STRONG THUNDERSTORM WIND GUSTS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 8
MILES SOUTHWEST OF SUNSET LAKE...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...WANN...OKESA...BIGHEART...HULAH...BARTLESVILLE...RAMONA...O
CHELATA...DEWEY...COPAN...OSAGE HILLS STATE PARK...WAH SHA SHE STATE
PARK...BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3701 9570 3660 9578 3660 9581 3649 9580
3646 9582 3676 9646 3701 9629
TIME...MOT...LOC 0146Z 270DEG 25KT 3700 9616 3669 9627The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Jun 27, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 47 min |
| Jun 27, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 47 min |
| Jun 27, 8:47 PM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Jun 27, 9:33 PM CDT | Special Weather Statement | TSA | Tulsa | 42 min |
| Jun 27, 10:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Jun 27, 11:37 PM CDT | Special Weather Statement | TSA | Osage | 83 min |
| Jun 28, 3:42 AM CDT | Heat Advisory | TSA | Choctaw, Pushmataha | 15 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.